# SDR 2008UALA04066

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 48,438 hours, 9,033 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 32907449
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FAMV STATUS MESSAGE.  FOUND FAULTY FAN AIR MODULATING VALVE.  REPLACED FAMV, OP CHECKED GOOD.  AC OK FOR SERVICE.
